Fluid Mechanics and Transport Phenomona
Computational study of a single-phase flow in packed beds of spheres
Article first published online: 3 JAN 2005
Copyright © 2005 American Institute of Chemical Engineers (AIChE)
Volume 51, Issue 2, pages 365–378, February 2005
How to Cite
Gunjal, P. R., Ranade, V. V. and Chaudhari, R. V. (2005), Computational study of a single-phase flow in packed beds of spheres. AIChE J., 51: 365–378. doi: 10.1002/aic.10314
- Issue published online: 3 JAN 2005
- Article first published online: 3 JAN 2005
- Manuscript Revised: 29 MAY 2004
- Manuscript Received: 13 JUN 2003
- Council of Scientific and Industrial Research (CSIR)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!